Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 4, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 4, Number 1 (1981)
Bull. Amer. Math. Soc. 4 (1981)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 4, Number 1 (1981)
Bull. Amer. Math. Soc. 4 (1981)
More Information
Full-text PDF Free Access     Request Permissions
The fundamental theorem of algebra and complexity theory
Steve Smale.
Bull. Amer. Math. Soc. 4 (1981), 1-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590817
Strong reducibilities
Piergiorgio Odifreddi.
Bull. Amer. Math. Soc. 4 (1981), 37-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590818
Definable degrees and automorphisms of $\mathcal{D}$
Leo Harrington and Richard A. Shore.
Bull. Amer. Math. Soc. 4 (1981), 97-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590819
Decidability and undecidability theorems for PAC-fields
Gregory Cherlin, Lou van den Dries and Angus Macintyre.
Bull. Amer. Math. Soc. 4 (1981), 101-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590820
The classification of extensions of $C^{*}$-algebras
Jonathan Rosenberg and Claude Schochet.
Bull. Amer. Math. Soc. 4 (1981), 105-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590821
The stability of the Bergman kernel and the geometry of the Bergman metric
Robert E. Greene and Steven G. Krantz.
Bull. Amer. Math. Soc. 4 (1981), 111-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590822
On the local monodromy of a variation of Hodge structure
Eduardo Cattani and Aroldo Kaplan.
Bull. Amer. Math. Soc. 4 (1981), 116-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590823
Smooth bounded strictly and weakly pseudoconvex domains cannot be biholomorphic
Steven Bell.
Bull. Amer. Math. Soc. 4 (1981), 119-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590824
For $n > 3$ there is only one finitely additive rotationally invariant measure on the $n$-sphere defined on all Lebesgue measurable subsets
Dennis Sullivan.
Bull. Amer. Math. Soc. 4 (1981), 121-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 590825

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Hilbert's fourth problem, by A. V. Pogorelov.
Reviewer: Herbert Busemann
Bull. Amer. Math. Soc. 4 (1981), 87-90
Review information
Full-text PDF Free Access
Transformation groups and representation theory, by Tammo tom Dieck.
Reviewer: J. P. May
Bull. Amer. Math. Soc. 4 (1981), 90-93
Review information
Full-text PDF Free Access
Integral representations, by Irving Reiner and Klaus W. Roggenkamp.
Reviewer: Alex Heller
Bull. Amer. Math. Soc. 4 (1981), 93-96
Review information
Full-text PDF Free Access
American Mathematical Society